# SDR SWIA201125987

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 16,638 hours, 10,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT IS OUT.  (FLT 6920)  RELAMPED EMERGENCY LIGHT.
